Painful sudden bulge in stomache area under ribs, right side.
I have suffered from this over a period of 10+ years. My doctor did not know what was causing the problem so I had to experiment on my own, and I have had plenty of time to experiment. I believe this is caused by an abdominal muscle spasm. I was also getting muscle spasms in my feet, under my jaw, and in my back. I believe it is caused by low electrolytes in the blood. Low electrolytes I believe were cause by 2 prescribed daily drugs, a diuretic that was part of my blood pressure pill, and an anti-acid medicine for acid reflux. I found that all of the muscle spasms went away as long as I took the following suppliments every day. If I ever forgot to take the suppliments for 2 or more days, the spasms would come right back with a vengence. The daily pills are: 1,000mg of Calcium, 500mg of magnesium, 500mg of potasium. You need all three. For those who are suffering try this and see if it works. It may take 5 days initially to begin working. Let me know what you think.
Anytime you are on a BP medication that includes a diuretic, your doctor is supposed to check your potassium level every 3 months because the diuretic depletes your system of this. First thing I'd do is find a new doctor!! Eating a banana every day and drinking orange juice will keep your potassium and electrolytes in balance, making you feel better overall. Find a new doctor who knows what he is doing. Take care.
I do want to mention that in my case, the calcium and magnesium were also necessary. Over the years i would run out of each suppliment at different times which would support my need for all three.
I feel that some of the blame is due to my low stomach acid caused by the acid reflux medicine, making it harder for my body to absorb calcium and magnesium. By increasing the amount of calcium and magnesium in my stomache, it is possible to increase the absorption with what little acid available.
I also want to mention that a couple of glasses of milk a day helps my situation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.